Browse

On the hyperbolic Kac-Moody Lie algebra HA_1^(1)

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Kang, Seok-Jin
Issue Date
1994
Publisher
American Mathematical Society
Citation
Trans. Amer. Math. Soc. 341 (1994), 623-638
Abstract
In this paper, using a homological theory of graded Lie algebras and the representation theory of A_1^(1) , we compute the root multiplicities of the hyperbolic Kac-Moody Lie algebra HA_1^(1) up to level 4 and deduce some interesting combinatorial identities.
ISSN
0002-9947
Language
English
URI
http://hdl.handle.net/10371/12181
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse